PDA

View Full Version : lupus rash



brigette
01-27-2004, 03:24 PM
hiya,im just wondering if there are any ppl out there that is suffereing with a rash in there scalp be cause i am and have been for the past 14 months!!
I need help or reassurance! :?

Saysusie
01-29-2004, 03:32 AM
Hi Brigette;
The scalp rash is not uncommon with LUPUS, especially subcutaneous Lupus and/or discoidal lupus. My scalp rash eventually led to hair loss (the hair usually always grows back).
See Lupus Symptoms and Lupus Medications on this forum. I believe that there are some discussions about skin rashes/lesions and treatmetns.
If you need more information...please feel free to ask and I will do all that I can to answer your questions and provide you with some support.

Peace and Blessings
Saysusie

katwoman
04-25-2013, 06:52 PM
Hi Brigette.
I have been dealing with the disciod rash for 20+ yrs. It has hit every part of my body. I do have the rash on my scalp, some areas are worse than others. It will go away on steriods usually. But if it doesn't bother you and no one can see it, then just let it be. It's normal. :-) You'll be fine.
Steriods are not good for you. It helps, but it can also do damage. Only use if really needed. Hope I helped.

lovemybug
04-30-2013, 09:10 PM
are you referring to "steroids" would that be plaquenel?

tgal
05-01-2013, 06:51 AM
are you referring to "steroids" would that be plaquenel?

Plaquenil and steroids are two different drugs. Plaquenil is actually an antimalerial drug that they have found works well in lower doses to help control Lupus. It is usually the "first time drug" and takes 3-6 months to become fully active.

Steroids are another drug used, at different strengths, to help control the disease. These drugs can be used independently or together in fighting Lupus